# SDR AALA202201110601

- Difficulty date: January 7, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 80,676 hours, 10,420 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: REPEAT FROM JANUARY 4, STATUS MESSAGE 30 MIN AFTER TAKEOFF FLIGHT LEVEL 400 DOOR FLIGHT LOCK 1L. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
